# SDR CALA2015101294585

- Difficulty date: October 12, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 67,619 hours, 7,871 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT DOOR 2R FLOOD LAMP EXTREMELY DIM.  ALLOWED BATTERIES TO CHARGE UP & FLOOD LAMP AT DOOR 2R OPERATED NORMALLY.
